MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA360400
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was to be implanted with a gore excluder to extend abdominal stent graft (cuff) during treatment of abdominal aortic aneurysm procedure.The patient's iliac artery was distortion, so the sheath was withdrawn to the common iliac artery.Cuff delivery was performed, and significant resistance was found during the delivery process.Physician prepared to withdraw the cuff and sheath.During the withdrawal process, it was found that the cuff had partially deployed in external iliac artery without initiating deployment.Physician successfully removed the cuff and sheath.The patient tolerated the procedure and safely returned to ward after procedure.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: code c21 - the device will be returned and will be evaluated by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Update d9: date device returned to manufacturer.Update h6: code c19 - the manufacturing records were reviewed, the device lot met all pre-release specifications.Code d15 - the reported resistance during device delivery could not be independently confirmed; however, the kinked / bent leading end of the returned device, as observed during engineering evaluation, is consistent with resistance during device delivery.The reported complaint states the sheath was withdrawn to the common iliac artery due to the delivery resistance, and the device instructions for use (ifu) warn against advancing the device outside the sheath.The cause for the resistance during device delivery may be attributed to tortuous patient anatomy as reported.The device was returned without the endoprosthesis, yet the deployment knob remains attached at the hub and the deployment line exits the trailing olive.These observations suggest the endoprosthesis separated from the delivery catheter prior to a deployment attempt.The manner through which the endoprosthesis fully separated from the delivery catheter could not be established; there are no data to assess potential device damage during the reported difficult delivery nor information to confirm a device interaction during withdrawal.The reported information states the endoprosthesis partially deployed without intent in the external iliac artery before both the endoprosthesis and the sheath were removed.The device instructions for use (ifu) warn against attempted to withdraw any undeployed endoprosthesis through the sheath.Instead, the sheath and device should be removed together.This investigation cannot confirm attempted withdrawal of the undeployed device through the sheath as the complaint information only indicates the cuff and sheath were withdrawn, but the reported premature deployment and return of the delivery catheter without the endoprosthesis are consistent with undeployed device withdrawal through the sheath.The cause for the reported device deployment during withdrawal could not be established with the available information.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
qiong wang
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23861275
Report Number3013164176-2025-02835
Device Sequence Number9409503
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public(01)00733132618439(17)270909
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight75 KG